VOL. 16 · NO. 2 | Spring 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 16 (2), (Spring 1986)
No abstract available
Articles
Daniel R. Farkas
Rocky Mountain J. Math. 16 (2), 215-222, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-215
No abstract available
J. Chabrowski
Rocky Mountain J. Math. 16 (2), 223-236, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-223
No abstract available
G.V. Milovanovic, I.Z. Milovanovic
Rocky Mountain J. Math. 16 (2), 237-240, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-237
No abstract available
Jose Antonio Villasana O
Rocky Mountain J. Math. 16 (2), 241-252, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-241
KEYWORDS: Borei measures, absolutely convex sets, convex sets, simplex, simplexoid, 46A55, 52A07, Choquet's representation theory, integral representation (by) boundary measures, affine functions, homogeneous functions and measures
No abstract available
Hans Weber
Rocky Mountain J. Math. 16 (2), 253-276, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-253
No abstract available
Sherman Stein
Rocky Mountain J. Math. 16 (2), 277-322, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-277
No abstract available
Ferenc Moricz
Rocky Mountain J. Math. 16 (2), 323-334, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-323
KEYWORDS: 42C15, 40G05
No abstract available
W. Dahmen, C.A. Micchelli, P.W. Smith
Rocky Mountain J. Math. 16 (2), 335-364, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-335
KEYWORDS: symbol, factorization, Block Toeplitz, total positivity
No abstract available
Richard Askey, Ranjan Roy
Rocky Mountain J. Math. 16 (2), 365-372, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-365
No abstract available
Ira Gessel, Dennis Stanton
Rocky Mountain J. Math. 16 (2), 373-384, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-373
No abstract available
Claudia Spiro
Rocky Mountain J. Math. 16 (2), 385-394, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-385
No abstract available
C. Friesen, B.K. Spearman, K.S. Williams
Rocky Mountain J. Math. 16 (2), 395-402, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-395
KEYWORDS: 10A15, Cubic reciprocity
No abstract available
B. Smith, W.E. Taylor
Rocky Mountain J. Math. 16 (2), 403-406, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-403
No abstract available
David S. Gilliam, John R. Schulenberger
Rocky Mountain J. Math. 16 (2), 407-414, (Spring 1986) DOI: 10.1216/RMJ-1986-16-2-407
No abstract available
Back to Top